Ukrainian Mathematical Journal

, Volume 49, Issue 6, pp 943–949 | Cite as

On ascending and subnormal subgroups of infinite factorized groups

  • F. De Glovanni
  • S. Franclosi
  • Ya. P. Sysak
Brief Communications


We consider an almost hyper-Abellan group G of a finite Abelian sectional rank that is the product of two subgroups A and B. We prove that every subgroup H that belongs to the intersection AB and is ascending both in A and B is also an ascending subgroup in the group G. We also show that, in the general case, this statement is not true.


Normal Subgroup Quotient Group Finite Index Finite Subgroup Subnormal Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Maier, “Um problema da teoria dos subgrupos subnormais,” Bol. Soc. Brasil. Mat., 8, 127–130 (1977)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    H. Wieland, “Subnormalität in faktorisierten endlichen Gruppen,” J. Algebra, 69, 305–311 (1981).CrossRefMathSciNetGoogle Scholar
  3. 3.
    S. E. Stonehewer, “Subnormal subgroups of factorized groups,” in: Group Theory Proceedings. Lect. Notes Math. (Brixen/ Bressanon, 1986), No. 1281, Springer, Berlin (1987), pp. 158–175.Google Scholar
  4. 4.
    B. Amberg, S. Franciosi, and F. de Giovanni, Products of Groups, Clarendon Press, Oxford (1992).zbMATHGoogle Scholar
  5. 5.
    D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin (1972).Google Scholar
  6. 6.
    J. Tits, “Free subgroups in linear groups,” J. Algebra, 20, 250–270 (1972).zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Ya. P. Sysak, “Some examples of factorized groups and their relation to ring theory,” in: Proceedings of the International Conference “Infinite Groups” (1994), W. de Gruyter, Berlin-New York (1995), pp. 257–269.Google Scholar
  8. 8.
    V. I. Plotkin, Groups of Automorphisms of Algebraic Systems [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • F. De Glovanni
    • 1
  • S. Franclosi
    • 1
  • Ya. P. Sysak
    • 2
  1. 1.“Federico II” UniversityNapoli
  2. 2.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations